Detail publikace

Further research of modular periodicityof Tribonacci sequence

Originální název

Further research of modular periodicityof Tribonacci sequence

Anglický název

Further research of modular periodicityof Tribonacci sequence

Jazyk

en

Originální abstrakt

The paper deals with certain properties of a Tribonacci polynomial over finite fields. It can be viewed as a continuation of our preceding research of modular periodicity of integer sequences defined by a Tribonacci recurrence.

Anglický abstrakt

The paper deals with certain properties of a Tribonacci polynomial over finite fields. It can be viewed as a continuation of our preceding research of modular periodicity of integer sequences defined by a Tribonacci recurrence.

BibTex


@article{BUT49641,
  author="Jiří {Klaška}",
  title="Further research of modular periodicityof Tribonacci sequence",
  annote="The paper deals with certain properties of a Tribonacci polynomial over finite fields. It can be viewed as a continuation of our preceding research of modular periodicity of integer sequences defined by a Tribonacci recurrence.",
  address="Jihočeská univerzita v Českých Budějovicích",
  chapter="49641",
  institution="Jihočeská univerzita v Českých Budějovicích",
  journal="Department of Mathematics Report Series",
  number="1",
  volume="16",
  year="2009",
  month="may",
  pages="57--63",
  publisher="Jihočeská univerzita v Českých Budějovicích",
  type="journal article - other"
}